# SDR NACA2024090400001

- Difficulty date: September 4, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 76,185 hours, 19,376 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Faulted
- Location: R1 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM RESET OF CB AND OPS TEST OF 1R WINDOW HEAT IAW AMM 30-41-00 TEST OK.
